Skip to main content
Article thumbnail
Location of Repository

Self injection of Dichlorvos, an Organophosphorus Compound

By Sujeet Raina, Mahesh DM, Vivek Sood, Satinder Singh Kaushal and Dalip Gupta

Abstract

We report two patients who injected themselves a strong organophosphate compound, dichlorvas, and showed the typical clinical picture of organophosphate intoxication. There are very few case reports of parenteral organophosphorous poisoning. With the appropriate therapy, their symptoms disappeared in a few days. The cases are reported because of unusual and interesting way of intoxication

Topics: Online Journal of Health and Allied Sciences
Publisher: Dr. B.S. Kakkilaya
Year: 2008
OAI identifier: oai:cogprints.org:6205
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://cogprints.org/6205/1/20... (external link)
  • http://cogprints.org/6205/ (external link)
  • Suggested articles

    Citations

    1. (1990). Acute pesticide poisoning: a major global health problem.
    2. An intravenous organophosphate poisoning with intermediate syndrome: an unusual way of intoxication.
    3. (1997). Intravenous organophosphate injection: An unusual way of intoxication. Hum Exp Toxicol
    4. (1997). Isofenphos poisoning: prolonged intoxication after intramuscular injection.
    5. (2005). Organophosphorus poisoning in agricultural India-status in
    6. Oximes in acute organophosphorus poisoning: a systematic review of clinical trials.

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.